# SDR GTIA200600073

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Aircraft time: 47,020 hours, 22,940 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT HYDRAULIC SYSTEM LOST PRESSURE AT TOP OF DESCENT.  GEAR DOORS WOULD NOT CLOSE.  MX FOUND AIR IN RIGHT HYDRAULIC SYSTEM.  BLED AIR FROM SYSTEM AND NO HYDRAULIC FLUID REQUIRED.
